[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 27, Issue 2 (3-2017) ::
مجله‌ی بررسی‌ها 2017, 27(2): 229-249 Back to browse issues page
Generalized Lambda Distribution and the Income Inequality on the Basis of It
Elahe Kadkhoda *, Morteza Mohammadi, Gholamreza Mohtashami Borzadaran
Abstract:   (1912 Views)
In this paper, a generalized lambda distribution is proposed followed by Lorenz, Bonferonni and Zenga curves. Also, inequality indices and Hierarchical Lorenz curve are given based on this distribution. Moreover, according to securities and exchange organization of Tehran income data, we compare some parametric Lorenz figures with their Hierarchical form based on the generalized lambda distribution. 
Keywords: Generalized lambda distribution, Lorenz curve, Zenga index, Bonferroni index.
Full-Text [PDF 413 kb]   (539 Downloads)    
Type of Study: Applicable | Subject: Special
Received: 2017/02/14 | Accepted: 2018/07/7 | Published: 2018/09/25
Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kadkhoda E, Mohammadi M, Mohtashami Borzadaran G. Generalized Lambda Distribution and the Income Inequality on the Basis of It. مجله‌ی بررسی‌ها. 2017; 27 (2) :229-249
URL: http://ijoss.srtc.ac.ir/article-1-223-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 27, Issue 2 (3-2017) Back to browse issues page
مجله‌ی بررسی‌های آمار رسمی ایران Ijoss Iranian Journal of Official Statistics Studies
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4460